Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 91, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 9, 2017, 3:44 PM EST. It took effect at Dec 9, 2017, 10:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2017, 3:44 PM EST (20:44 UTC)
- In effect from
- Dec 9, 2017, 10:00 PM EST
- Expired
- Dec 11, 2017, 3:55 AM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
162 WHUS71 KCLE 092044 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 344 PM EST SAT DEC 9 2017 LEZ145>149-100445- /O.NEW.KCLE.SC.Y.0091.171210T0300Z-171211T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 344 PM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST MONDAY. * WINDS...BECOMING NORTHWEST AND INCREASING TO 15 TO 20 KNOTS TONIGHT. WEST WINDS SUNDAY DIMINISH SUNDAY NIGHT * WAVES...BUILDING TO 4 TO 6 FEET, SUBSIDING LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
6 follow-up statements
239 WHUS71 KCLE 100216 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 916 PM EST SAT DEC 9 2017 LEZ145>149-101030- /O.CON.KCLE.SC.Y.0091.171210T0300Z-171211T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 916 PM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS DIMINISHING LATE SUNDAY NIGHT * WAVES...BUILDING TO 4 TO 8 FEET INTO SUNDAY THEN SUBSIDING TO 2 TO 4 FEET LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
454 WHUS71 KCLE 100858 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 AM EST SUN DEC 10 2017 LEZ145>149-101700- /O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 358 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS DIMINISHING LATE TONIGHT * WAVES...BUILDING TO 4 TO 8 FEET TODAY THEN SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
679 WHUS71 KCLE 101506 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EST SUN DEC 10 2017 LEZ145>149-102315- /O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1006 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...WEST TO 15 TO 25 KNOTS, BECOMING SOUTHWEST THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AND DECREASE TO 10 TO 15 KNOTS LATE. * WAVES...BUILDING TO 4 TO 7 FEET TODAY, DECREASING TO 2 TO 4 FEET BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
539 WHUS71 KCLE 102057 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EST SUN DEC 10 2017 LEZ145>149-110500- /O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 357 PM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS, BECOMING NORTHWEST TONIGHT AND DECREASING TO 10 TO 15 KNOTS LATE. * WAVES...5 TO 8 FEET DECREASING TO 2 TO 4 FEET BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
517 WHUS71 KCLE 110211 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 911 PM EST SUN DEC 10 2017 LEZ145>149-110900- /O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 911 PM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS, BECOMING NORTHWEST TONIGHT AND DECREASING TO 10 TO 15 KNOTS LATE. * WAVES...5 TO 8 FEET DECREASING TO 2 TO 4 FEET BY THE END OF TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
614 WHUS71 KCLE 110855 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EST MON DEC 11 2017 .LOW PRESSURE WILL MOVE EAST UP THE AXIS OF LAKE ERIE MONDAY NIGHT. NORTHWEST WINDS WILL INCREASE TO GALES ACROSS THE LAKE AS THE LOW MOVES EAST OF THE REGION TUESDAY INTO TUESDAY EVENING. LEZ145>149-111700- /O.CAN.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/ /O.NEW.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 355 AM EST MON DEC 11 2017 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...WEST TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$ LEZ165>169-111700- /O.NEW.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 355 AM EST MON DEC 11 2017 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WINDS...NORTHWEST TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 12:52 PM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Dec 9, 12:52 PM EST, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1252 PM EST Sat Dec 9 2017 .SYNOPSIS... Low pressure over Lake Michigan will move east through the central Great Lakes today dragging a cold front across the region. Surface high pressure will expand northward into the Ohio Valley on Sunday before another area of low pressure tracks across the southern lakes Monday night, forcing another cold front through the region Tuesday. && .NEAR TERM /THROUGH SUNDAY/... Snow has been falling in the Toledo area this morning with web cams showing around a half inch of snow in some areas. The dewpoint in Findlay was considerably lower where snow has yet to begin with a 16 degree dewpoint depression. Snow has been approaching from the west and expecting it to fill in along the I-75 corridor this morning. Snow will be slow to expand eastward as drier air aloft can be seen wrapping around the base of the trough but will increase this afternoon as the low level trough and cold advection finally shifts eastward. Primary change to the forecast with this update was to increase pops in extreme NW Ohio with around an inch of accumulation expected towards Toledo. Relevant Previous Discussion... A potent vort max can be seen on water vapor imagery diving south across eastern Iowa/northern Illinois. The associated surface low is located near central Lake Michigan as of 3 AM with a cold front draped south near the Illinois/Indiana border. This cold front will continue to move east this morning through this afternoon as the positive vort max and associated surface low move east-southeast and weaken. The weakening is due to a developing surface low off the Mid-Atlantic Coast, towards which a portion of the available energy will transfer. A broad area of snow showers can be seen on radar imagery ahead of the cold front, but much of it is not reaching the ground thanks to the dry air in place at the surface. This dry air will delay the onset of snow showers across the area and will thus lead to slightly reduced snowfall amounts outside of the Snowbelt. Look for snow showers to start along the I-75 corridor late this morning into early this afternoon, the I-71 corridor near or a little after sunset, and across northwest Pennsylvania later this evening into early tonight. As winds turn around to the northwest behind the cold front tonight we should see a several hour period of decent lake-enhanced snowfall across the Snowbelt. This will begin to taper off from west to east Sunday morning into Sunday afternoon as drier air moves in and winds back to the west. From this afternoon through Sunday morning a widespread trace to 1 inch of snow is expected for everyone with higher totals on the order of 2 to 5 inches through the Primary Snowbelt (totals closer to 2 inches near the lakeshore and 5 inches in the typically favored locations). A Winter Weather Advisory may be needed for a portion of the snowbelt for tonight into early Sunday. Southwest flow returns by Sunday afternoon/evening and should push much of the lake-effect snow out over the water, but eastern parts of Erie County PA may still see snow showers through the day. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... A trailing short wave is progged to drop across the eastern Great Lakes and OH Valley early Sunday night and a few snow showers will probably continue, mainly east of I-71. Winds are progged to veer a bit more westerly or perhaps even a touch northwest and some lake effect snow will continue. Hard to say whether there will be enough convergence to generate a primary band or two or whether we will be dealing with multi band snow. Will be somewhat generalized and conservative with snow amounts for now with the highest amounts in Erie County PA. Subsidence and shear should be increasing by Monday morning and the lake snow will taper off on Monday morning as boundary layer winds back. High clouds will thicken and there is a chance of some warm advection snow developing ahead of the next clipper Monday afternoon. The snow would probably be patchy and mostly light until perhaps the short wave and cold front swing across the area late Monday or Monday night, at which time perhaps there can be some moderate or heavier snow. An inch or two would seem likely across the southern counties with a few inches north and perhaps more in the snowbelt. Strong cold advection is progged by Tuesday and temperatures on Tuesday will not go up much. Lake effect snow should continue including snow off lake Michigan and in the hills. Highs in the mid and upper 20s Tuesday. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... Lake effect will taper off on Wednesday as winds begin to back again ahead of the next clipper. It will remain cold and will forecast highs only from around 20 to the mid 20s Wednesday. The models are not in agreement on the track of the next clipper on Thursday. It is too early to tell if there will be a distinct surface low or just another fast moving wave/front. Will have a chance or slight chance of snow showers over the entire forecast area. Temperatures will recover to the upper 20s and lower 30s. Will keep a chance of snow showers in the snowbelt on Friday behind the system as another chunk of arctic air slides across the Great Lakes. Ridging is progged to build across the plains states so early indications are that the arctic plunge will not be as significant. && .AVIATION /18Z Saturday THROUGH Thursday/... Light snow across TOL/FDY will slowly translate east, slowed by the presence of dry air. Character of the snow will be to become more showery going into the evening with the passage of the trough. The lake will enhance the snow showers across the snowbelt once the winds come around to the northwest. Therefore expect more variability in conditions, especially when it comes to visibility. Ceilings will uniformly lower to MVFR with some pockets of IFR. Winds begin to back to southwest by 18Z SUN ahead of the next trough for Sunday night. Therefore by Sunday morning, snow showers will be moving up the shoreline toward ERI. OUTLOOK...Non-VFR likely Sunday night, Monday night, and Tuesday night area wide. Non-VFR continuing across northeast OH/northwest PA for most of the time through Wednesday night. && .MARINE... Lake effect will taper off on Wednesday as winds begin to back again ahead of the next clipper. It will remain cold and will forecast highs only from around 20 to the mid 20s Wednesday. The models are not in agreement on the track of the next clipper on Thursday. It is too early to tell if there will be a distinct surface low or just another fast moving wave/front. Will have a chance or slight chance of snow showers over the entire forecast area. Temperatures will recover to the upper 20s and lower 30s. Will keep a chance of snow showers in the snowbelt on Friday behind the system as another chunk of arctic air slides across the Great Lakes. Ridging is progged to build across the plains states so early indications are that the arctic plunge will not be as significant. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Mottice NEAR TERM...KEC/Mottice SHORT TERM...Kosarik LONG TERM...Kosarik AVIATION...Oudeman MARINE...Kosarik
Hazardous weather outlook, Dec 9, 4:05 AM EST, 11 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 405 AM EST Sat Dec 9 2017 OHZ011>014-089-PAZ001>003-100915- Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 405 AM EST Sat Dec 9 2017 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Lake enhanced snow is expected across the Snowbelt tonight with a period of moderate snow expected. Accumulations will range from around 2 inches near the lake to 5 inches in the favored upslope areas. A Winter Weather Advisory may be needed for a portion of the area from tonight into Sunday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>010-017>023-027>033-036>038-047-100915- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox- 405 AM EST Sat Dec 9 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-100915- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 405 AM EST Sat Dec 9 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 9, 1:56 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EST SAT DEC 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM SNOW 12 WSW TOLEDO 41.60N 83.80W
12/09/2017 M1.8 INCH LUCAS OH OFFICIAL NWS OBS
TOLEDO EXPRESS AIRPORT
&&
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 2:10 PM EST | Winter Weather Advisory | CLE | Erie | 38 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.